# SDR ASOA02458

- Difficulty date: August 21, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N638AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120282
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN TXK, TRACK EMERGENCY LIGHTING AT GALLEY WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED NR 1 EMERGENCY BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
